# SDR QXEA9801417

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 4900-5305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS CORROSION ALONG STRINGER 44 BETWEEN FRAME 4900 AND 5305.  REPAIRED IAW FOKKER SRM 53-02-06, FIGURE 1, SECTION E-E.
